# SDR IPXA2017070518952

- Difficulty date: June 22, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ANB714311
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WING TO BODY PANEL ATTACH ANGLE BROKEN AT BS 1361.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ATTACH ANGLE IAW DWG ANB7143, SRM 51-35-01, AND 51-31-01.
